Alert archive / Wyoming / Red Flag Warnings in 2019

Red Flag Warning 20, NWS Cheyenne, WY

August 31, 2019

NWS Cheyenne, WY issued this red flag warning at Aug 31, 2019, 2:24 PM MDT. It took effect at Sep 1, 2019, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 31, 2019, 2:24 PM MDT (20:24 UTC)
In effect from
Sep 1, 2019, 11:00 AM MDT
Expired
Sep 1, 2019, 8:00 PM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

181 
WWUS85 KCYS 312024
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
224 PM MDT Sat Aug 31 2019

...FIRE WEATHER WATCH SUNDAY AND MONDAY FOR GUSTY WINDS AND VERY
LOW HUMIDITY...

WYZ303-304-011000-
/O.UPG.KCYS.FW.A.0017.190901T1700Z-190902T0200Z/
/O.NEW.KCYS.FW.W.0020.190901T1700Z-190902T0200Z/
/O.CON.KCYS.FW.A.0018.190902T1700Z-190903T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-
224 PM MDT Sat Aug 31 2019

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING 
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 303 AND 304...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Sunday. The
Fire Weather Watch is no longer in effect for Sunday, but remains
in effect for Monday morning through Monday evening.

* AFFECTED AREA...Fire weather zone 303. Fire weather zone 304. 

* WIND...West to southwest winds of 20 to 25 mph sustained with 
  gusts to 35 mph. Similar winds are expected Monday.

* HUMIDITY...8 to 12 percent

* HAINES...6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ305-307>310-011000-
/O.CON.KCYS.FW.A.0017.190901T1700Z-190902T0200Z/
/O.CON.KCYS.FW.A.0018.190902T1700Z-190903T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
224 PM MDT Sat Aug 31 2019

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 305, 307, 308, 309, AND 310...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING 
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 305, 307, 308, 309, AND 310...

The National Weather Service in Cheyenne is continuing a Fire 
Weather Watch, which is in effect from Sunday morning through 
Sunday evening. A Fire Weather Watch also remains in effect from 
Monday morning through Monday evening.

* AFFECTED AREA...Fire weather zone 305.Fire weather zone 
  307.Fire weather zone 308.Fire weather zone 309.Fire weather 
  zone 310. 

* WIND...West to southwest winds of 15 to 25 mph sustained with
  gusts to 30 mph possible. Similar winds are expected Monday.

* HUMIDITY...8 to 14 percent

* HAINES...6

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
4 follow-up statements
787 
WWUS85 KCYS 010135
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
735 PM MDT Sat Aug 31 2019

...NEAR CRITICAL TO CRITICAL FIRE WEATHER CONDITIONS SUNDAY AND
MONDAY...

WYZ307>309-011200-
/O.UPG.KCYS.FW.A.0017.190901T1700Z-190902T0200Z/
/O.EXA.KCYS.FW.W.0020.190901T1700Z-190902T0200Z/
/O.CON.KCYS.FW.A.0018.190902T1700Z-190903T0200Z/
Snowy Range/Medicine Bow NF-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
735 PM MDT Sat Aug 31 2019

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 307, 308, AND
309...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 307, 308, AND 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Sunday. The
Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire weather zones 307, 308 and 309. 

* WIND...West to southwest winds of 15 to 25 mph sustained with
  gusts of 30 to 35 mph. Similar winds are expected Monday.

* HUMIDITY...8 to 14 percent

* HAINES...6

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ303-304-011200-
/O.CON.KCYS.FW.W.0020.190901T1700Z-190902T0200Z/
/O.CON.KCYS.FW.A.0018.190902T1700Z-190903T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-
735 PM MDT Sat Aug 31 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
303 AND 304...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 303 AND 304...

* AFFECTED AREA...Fire weather zone 303 and 304.

* WIND...West to southwest winds of 20 to 25 mph sustained with 
  gusts to 35 mph. Similar winds are expected Monday.

* HUMIDITY...8 to 12 percent.

* HAINES...6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
gusty winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ305-310-011200-
/O.CON.KCYS.FW.A.0017.190901T1700Z-190902T0200Z/
/O.CON.KCYS.FW.A.0018.190902T1700Z-190903T0200Z/
Sierra Madre Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
735 PM MDT Sat Aug 31 2019

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 305 AND 310...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 305 AND 310...

* AFFECTED AREA...Fire weather zones 305 and 310.

* WIND...West to southwest winds of 15 to 20 mph sustained with
  gusts of 25 to 30 mph possible. Similar winds are expected 
  Monday.

* HUMIDITY...8 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
082 
WWUS85 KCYS 010701
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
101 AM MDT Sun Sep 1 2019

...NEAR CRITICAL TO CRITICAL FIRE WEATHER CONDITIONS TODAY AND 
MONDAY...

WYZ305-020015-
/O.CAN.KCYS.FW.A.0017.190901T1700Z-190902T0200Z/
/O.UPG.KCYS.FW.A.0018.190902T1700Z-190903T0200Z/
/O.NEW.KCYS.FW.W.0021.190902T1700Z-190903T0200Z/
Sierra Madre Range/Medicine Bow NF-
101 AM MDT Sun Sep 1 2019

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 305...


The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Monday. The
Fire Weather Watch has been cancelled. The Fire Weather Watch is
no longer in effect. 

* AFFECTED AREA...Fire weather zone 305.

* WIND...West to southwest winds of 15 to 20 mph sustained with
  gusts of 25 to 30 mph possible. 

* HUMIDITY...8 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ310-020015-
/O.CAN.KCYS.FW.A.0017.190901T1700Z-190902T0200Z/
/O.CON.KCYS.FW.A.0018.190902T1700Z-190903T0200Z/
Platte/Goshen/Central and Eastern Laramie-
101 AM MDT Sun Sep 1 2019

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONE 310... 

* AFFECTED AREA...Fire weather zone 310.

* WIND...West to southwest winds of 15 to 20 mph sustained with
  gusts of 25 to 30 mph possible. 

* HUMIDITY...8 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ303-304-307>309-020015-
/O.UPG.KCYS.FW.A.0018.190902T1700Z-190903T0200Z/
/O.NEW.KCYS.FW.W.0021.190902T1700Z-190903T0200Z/
/O.CON.KCYS.FW.W.0020.190901T1700Z-190902T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
101 AM MDT Sun Sep 1 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 303, 304, 307, 308, AND 309... 

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR 
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, 
307, 308, AND 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Monday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zones 303...304...307...308 and 
  309.

* WIND...West to southwest winds of 15 to 25 mph sustained with 
  gusts of 30 to 35 mph. Similar winds are expected Monday.

* HUMIDITY...8 to 14 percent

* HAINES...6

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
601 
WWUS85 KCYS 012024
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
224 PM MDT Sun Sep 1 2019

...NEAR CRITICAL TO CRITICAL FIRE WEATHER CONDITIONS TODAY AND
MONDAY...

WYZ310-020430-
/O.EXA.KCYS.FW.W.0020.000000T0000Z-190902T0200Z/
/O.CON.KCYS.FW.A.0018.190902T1700Z-190903T0200Z/
Platte/Goshen/Central and Eastern Laramie-
224 PM MDT Sun Sep 1 2019

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 310... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING 
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONE 310...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect until 8 PM MDT this evening. 

* AFFECTED AREA...Fire weather zone 310.

* WIND...West winds of 15 to 20 mph sustained with gusts of 25 to
  30 mph possible.

* HUMIDITY...8 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ303-304-307>309-020430-
/O.CON.KCYS.FW.W.0020.000000T0000Z-190902T0200Z/
/O.CON.KCYS.FW.W.0021.190902T1700Z-190903T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
224 PM MDT Sun Sep 1 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304,
307, 308, AND 309...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
303, 304, 307, 308, AND 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Monday. The
Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire weather zones 303...304...307...308 and 
  309. 

* WIND...West to southwest winds of 15 to 25 mph sustained with 
  gusts of 30 to 35 mph. Similar winds are expected Monday.

* HUMIDITY...8 to 14 percent

* HAINES...6

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ305-020430-
/O.CON.KCYS.FW.W.0021.190902T1700Z-190903T0200Z/
Sierra Madre Range/Medicine Bow NF-
224 PM MDT Sun Sep 1 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE
305...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Monday. The
Fire Weather Watch has been cancelled. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire weather zone 305.

* WIND...West to southwest winds of 15 to 20 mph sustained with 
  gusts of 25 to 30 mph possible.

* HUMIDITY...8 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
012 
WWUS85 KCYS 020200
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
800 PM MDT Sun Sep 1 2019

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MONDAY...

WYZ310-021200-
/O.EXP.KCYS.FW.W.0020.000000T0000Z-190902T0200Z/
/O.UPG.KCYS.FW.A.0018.190902T1700Z-190903T0200Z/
/O.EXA.KCYS.FW.W.0021.190902T1700Z-190903T0200Z/
Platte/Goshen/Central and Eastern Laramie-
800 PM MDT Sun Sep 1 2019

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 310...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR 
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 310...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Monday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 310.

* WIND...West winds of 15 to 25 mph sustained with gusts of 25 to
  35 mph. 

* HUMIDITY...8 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
gusty winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

WYZ303-304-307>309-021200-
/O.EXP.KCYS.FW.W.0020.000000T0000Z-190902T0200Z/
/O.CON.KCYS.FW.W.0021.190902T1700Z-190903T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Snowy Range/Medicine Bow NF-
Laramie Valley/Shirley Basin-South Laramie Range/Medicine Bow NF-
800 PM MDT Sun Sep 1 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
303, 304, 307, 308, AND 309...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR 
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304, 
307, 308, AND 309...

* AFFECTED AREA...Fire weather zones 303, 304, 307, 308 and 309.

* WIND...West to southwest winds of 15 to 25 mph sustained with
  gusts of 30 to 35 mph.

* HUMIDITY...8 to 14 percent.

* HAINES...6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
gusty winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

WYZ305-021200-
/O.CON.KCYS.FW.W.0021.190902T1700Z-190903T0200Z/
Sierra Madre Range/Medicine Bow NF-
800 PM MDT Sun Sep 1 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 
305...

* AFFECTED AREA...Fire weather zone 305.

* WIND...West to southwest winds of 15 to 20 mph sustained with
  gusts of 25 to 30 mph.

* HUMIDITY...8 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of 
gusty winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 31, 2:16 PM MDT, 8 minutes earlier.

Area forecast discussion, Aug 31, 2:16 PM MDT, 8 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
216 PM MDT Sat Aug 31 2019

.SHORT TERM...(This evening through Monday night)
Issued at 216 PM MDT Sat Aug 31 2019

Dry and quite warm conditions expected over the CWA the next
couple days as an upper high centered in the 4 corners area
remains in place and even strengthens a bit into this area.
Main concern tonight into early Sunday will be the return of
stratus over the Panhandle along with some fog as moisture returns
on southerly winds. Max temps well above seasonal averages next
couple days with even some record highs possible Monday as max
temps east of the mtns warm well into the 90s. A cool front will
cross the CWA later Monday night ahead of a shortwave that will
move down the northern Rockys at that time. Could be a few showers
behind the front.

.LONG TERM...(Tuesday through Saturday)
Issued at 216 PM MDT Sat Aug 31 2019

Much cooler across the area Tuesday with temperatures more
seasonal the rest of the week, though still a bit above average.
Isolated afternoon/evening showers and tstms possible mainly
around the mtns Tuesday through Thursday. Better chances for
convection Friday and Saturday as the next shortwave moves across
the northern Rockys and induces another push of cooler air down
the plains.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1129 AM MDT Sat Aug 31 2019

The main concern with this TAF issuance is timing of when the low
clouds and fog will move back into the picture tonight.

Latest visible imagery was showing the low clouds finally burning
off across the Nebraska panhandle. These clouds appear to be
underneath a stout inversion and this inversion may even be
stronger tonight into tomorrow morning in response to the building
upper level ridge. For now, we have timed the LIFR ceilings based
on the NAM and trends from last night. These low clouds and
visibility will impact CYS, BFF, SNY and AIA once again most
likely after 06z and burn off around mid morning.

&&

.FIRE WEATHER...
Issued at 216 PM MDT Sat Aug 31 2019

Critical or near critical conditions expected over parts of
southeast Wyoming the next couple days, with the most likely
area looking to be over much of Carbon county. Have upgraded
fire weather zones 303 and 304 to RFW for tomorrow as conditions
looking pretty certain for that area. Elsewhere some concern about
winds coming up enough, and cloudiness may hinder conditions
especially over zone 310. Improving conditions Tuesday as a cool
front passes across and min RHs increase.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Fire Weather Watch from Sunday morning through Sunday evening
     for WYZ305-307>310.

     Fire Weather Watch from Monday morning through Monday evening
     for WYZ303>305-307>310.

     Red Flag Warning from 11 AM to 8 PM MDT Sunday for WYZ303-304.

NE...None.
&&

SHORT TERM...RE
LONG TERM...RE
AVIATION...REC
FIRE WEATHER...RE
Hazardous weather outlook, Aug 31, 3:14 AM MDT, 11 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
314 AM MDT Sat Aug 31 2019

NEZ002-003-019>021-054-055-095-096-WYZ101>103-113-010915-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Upper North Platte River Basin-
314 AM MDT Sat Aug 31 2019

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Isolated afternoon and evening thunderstorms will be possible most
days.

.Spotter information statement...

Spotter activation will not be needed.

WYZ104>112-114>119-010915-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Snowy Range-Laramie Valley-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
East Laramie County-
314 AM MDT Sat Aug 31 2019

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A Fire Weather Watch is in effect from 11 AM to 8 PM both Sunday
and Labor Day due to gusty winds and low humidities.

Isolated to scattered afternoon and evening thunderstorms will be
possible most days.

.Spotter information statement...

Spotter activation will not be needed.

Rubin

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 7:38 PM MDTSpecial Weather StatementCYSGoshen37 min
Aug 31, 1:12 AM MDTFire Weather WatchCYS24 hr
Aug 31, 1:12 AM MDTFire Weather WatchCYS43 hr

Nearby

Red Flag Warnings in Wyoming, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.